# SDR TAS07003

- Difficulty date: November 16, 2007
- Submitted: December 27, 2007
- Operation: General aviation
- Make and model: Beech 1900
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cap
- Part number: 1FA100433
- Part serial: 1209B
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 11,943 hours
- Component: Actuator
- Component part number: 1FA1004322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR WAS RECEIVED DUE TO INDICATIONS FOUND IN THE END CAP DURING ULTRASONIC TESTING.  ACTUATOR WENT THROUGH A PRELIMINARY INSPECTION AND A COMPLETE FUNCTIONAL TEST WITH NO EXTERNAL EVIDENCE OF LEAKING OR CRACKING.  AFTER DISASSEMBLY, A CRACK IN THE INTERNAL RADIUS OF THE END CAP WAS CONFIRMED BY A FLUORESCENT PENETRANT INSPECTION.
